# SDR MZZA98180

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:   817313 (SEQ NR 01036) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT STR 28R AT BS 490.  THE CORRODED STR S28R FROM BS 480 TO BS 510 WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-3 FIGURE 1.  (X)
